ISSN - 0973-0958
   
 
Ketamine as a Bronchodilator and Antiepileptic in Organophosphorus Poisoning
Shweta Goyal, Shweta Anand.
Chirayu Medical College and Hospital, Bhopal, Madhya Pradesh, India.
 
Abstract

Organophosphorus poisoning by inhalational route in a young infant is rarely reported. A three month old female child with organophosphorus poisoning presented with respiratory failure and convulsions. In addition to atropine and pralidoxime, ketamine was added to management owing to its bronchodilator and antiepileptic properties. The child improved following initiation of ketamine infusion.
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License
Disclaimer: The information given by www.pediatriconcall.com is provided by medical and paramedical & Health providers voluntarily for display & is meant only for informational purpose. The site does not guarantee the accuracy or authenticity of the information. Use of any information is solely at the user's own risk. The appearance of advertisement or product information in the various section in the website does not constitute an endorsement or approval by Pediatric Oncall of the quality or value of the said product or of claims made by its manufacturer.
0 0 0 0 0 0 0 0 0 0 0 0 0 0 0 0